# SDR USAA2013042900009

- Difficulty date: April 26, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 42,078 hours, 15,310 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERTED TO MSY DUE TO STRONG ODOR IN COCKPIT AND CABIN.  CREW FOLLOWED QRH FUMES PROCEDURE.  ODOR DISSIPATED SLIGHTLY BUT FLIGHT ATTENDANT SAID PASSENGERS CONTINUED TO COMPLAIN OF HEALTH CONCERNS.  TROUBLESHOOT CABIN AIR QUALITY JOB CARD PERFORMED WITH NO POSITIVE FINDINGS.  AIRCRAFT WAS FERRIED TO CLT, CREW REPORTED NO ODOR IN COCKPIT OR CABIN THROUGHOUT FLIGHT.
